Journal article icon

Journal article

COREPRESENTATIONS OF SUPERALGEBRAS AND AN ANTILINEAR DIRAC OPERATOR

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.528996

Authors


HANNABUSS, K More by this author
Journal:
JOURNAL OF MATHEMATICAL PHYSICS
Volume:
31
Issue:
10
Pages:
2520-2524
Publication date:
1990-10-05
DOI:
ISSN:
0022-2488
URN:
uuid:3b427a83-1040-477f-9167-0ddadf9ce20d
Source identifiers:
15760
Local pid:
pubs:15760

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP